A NOTE ON MULTIPLICATIVE PARTITIONS OF BIPARTITE NUMBERS

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 195
  • Download : 0
Publisher
FIBONACCI ASSOC
Issue Date
1995
Language
English
Article Type
Note
Citation

FIBONACCI QUARTERLY, v.33, no.3, pp.283 - 288

ISSN
0015-0517
URI
http://hdl.handle.net/10203/74524
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0